Gérardin, Paul
Formes automorphes associées aux cycles géodésiques des surfaces de Riemann hyperboliques
Séminaire Bourbaki, Tome 23 (1980-1981) , Exposé no. 562 , p. 23-35
Zbl 0478.30034 | MR 647486
URL stable : http://www.numdam.org/item?id=SB_1980-1981__23__23_0

Bibliographie

[1] S.-S. Kudla and J.-J. Millson - Harmonic Differentials and Closed Geodesics on a Riemann Surface, Inv. Math., 54(1979), 193-211. MR 553218 | Zbl 0429.30038

[2] J. Fay - Fourier coefficients of the resolvent for a Fuchsian group, Journal für die reine und angewandte Mathematik, 293 -294(1977), 144-203. MR 506038 | Zbl 0352.30012

[3] H. Petersson - Ein Summationsverfahren für die Poincaréschen Reihe von der Dimension -2 zu der hyperbolischen Fixpunkte-Paaren, Math. Zeit., 49 (1943/44), 441-446. MR 11729 | Zbl 0028.35603

[4] I.-M. Gel'Fand, M.-I. Graev and I.I. Piatetski-Shapiro - Representation theory and automorphic functions (Generalized functions, vol. 6), Moscou 1966. Traduction anglaise Saunders 1969. MR 233772 | Zbl 0177.18003

[5] E. Hecke - Darstellung von Klassenzahlen als Perioden von Integralen 3 . Gattung aus dem Gebiet der elliptischen Modulfunktionen. Gesam. Werke, n° 21. JFM 52.0378.01

[6] T. Kubota - Elementary theory of Eisenstein series, Halsted Press, New-York, 1973. MR 429749 | Zbl 0268.10012

[ 7 ] H. Maass - Über eine neue Art von nichanalytischen automorphen Funktionen und die Dirichlet'scher durch Funktional gleichungen, Math. Ann., 121(1949), 141-183. MR 31519 | Zbl 0033.11702

[8] G. Harder - On the cohomology of SL2(O) , dans : Lie groups and their representations. Proc. of the Summer School on Group Representations, Ed. Gel'fand Hilger, London, 1975, 139-150. MR 425019 | Zbl 0395.57028

[9] G. Harder - On the cohomology of discrete arithmetically defined groups, dans : Proc. of the Int. Coll. on Discrete Subgroups of Lie Groups and Applications to Moduli, Bombay, 1973. Oxford University Press, 1975, 129-160. MR 425018 | Zbl 0317.57022

[10] G. Shimura - Arithmetic Theory of Automorphic Functions, Iwanami Shoten, Japon, et Princeton University Press, Etats-Unis d'Amérique, 1971.

[11] S.-S. Kudla and J.-J. Millson - Geodesic cycles and the Weil representation I , Preprint 1979.

[12] S.-S. Kudla and J.-J. Millson - The Poincaré dual of a Geodesic Algebraic Curve in a quotient of the 2-Ball, Preprint 1980. MR 617638

[13] J.-J. Millson and M.-S. Ragunathan - Geometric construction of cohomology of arithmetic groups I , à paraître dans le volume du Journal of the Ind. Math. Soc. dédié à Patodi. Zbl 0524.22012

[14] A. Ash - Cuspidal cohomology of congruence subgroups of SL3(Z) , preprint, octobre 1980. MR 575448

[15] A. Ash - Non square integrable cohomology of arithmetic groups, Duke Math. Journal, 47(1980), 435-449. MR 575906 | Zbl 0446.20023

[16] A. Borel - Cohomology of Arithmetic Groups, dans Proc. of the Int. Congress of Mathematicians, Vancouver, 1974, 435-442. MR 578905 | Zbl 0338.20051

[17] A. Borel and J.-P. Serre - Corners and arithmetic groups, Comm. Math. Helv., 48(1974), 244-297. MR 387495 | Zbl 0274.22011

[18] A. Borel and N. Wallach - Continuous Cohomology, discrete subgroups, and representations of reductive groups, Ann. of Math. St. 94, Princeton University Press, 1980. MR 554917 | Zbl 0443.22010

[19] J.-P. Serre - Cohomologie des groupes discrets, dans Prospects in Math., Ann. of Math. Studies, 70. Princeton University Press, 1971, 77-169. MR 385006 | Zbl 0235.22020

[20] J. Schwermer - Eisensteinreihen und die Kohomologie von Kongruenzuntergruppen von SLn(Z) , Thèse, Bonn, 1977.

[21] J. Schwermer - A note on Link Complements and Arithmetic Groups, Math. Ann., 249(1980), 107-110. MR 578717 | Zbl 0443.57005

[22] R. Godement - The spectral decomposition of cusp-forms, dans Proc. Symp. Pure Math. A.M.S., 9(1966), 225-234. MR 210828 | Zbl 0172.18503

[23] Harish-Chandra - Automorphic forms on semi-simple Lie groups, Lect. Notes in Math., 62, Springer, Berlin-Heidelberg-New-York, 1966. Zbl 0186.04702

[24] R.-P. Langlands - On the functional equations satisfied by Eisenstein series, Lect. Notes in Math., 544, Springer, Berlin-Heidelberg-New-York, 1976. MR 579181 | Zbl 0332.10018

[25] P. Griffiths and J. Harris - Principles of Algebraic Geometry, John Wiley, 1979. MR 1288523 | Zbl 0836.14001

[26] M. Greenberg - Lectures on Algebraic Topology, Benjamin, 1967. MR 215295 | Zbl 0169.54403

[27] G. De Rham - Variétés différentiables, Hermann, Paris, 1960.